# SDR CA030703015

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Aircraft time: 10,337 hours
- Engine: Cont TSIO520E
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice System
- Part number: P5855B5W
- Condition: Damaged
- Location: Prop Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLT THE PILOT NOTICED THAT THERE WAS A DE-ICE PAD MISSING ON THE LEFT PROP. WHILE WE WERE INSPECTING THE PROP, WE NOTICED THAT THE GLUE USED TO GLUE THE DE-ICE PAD HAD NOT DRIED OR HARDENED. THE BLADE HAD ONLY 91.1 HOURS AND IT ARRIVED FROM OVERHAUL. A TECHNICIAN FROM THAT OVERHAUL FACILITY ADVISED US THAT WE SHOULD ROLL ALL OTHER PROP DE-ICE PADS TO ENSURE THAT THEY ARE PROPERLY GLUED.
